| Model Number |
123F6P |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One 123f6 catheter, with 1ml syringe without the packaging, was returned for examination.The reported issue of puncture-like holes and marks was confirmed from the images provided by the customer.Two customer images were reviewed.The images showed marks and hole-like marks on the packaging tray and packaging film respectively.It was unable to determined if the hole-like marks penetrated the packaging from the image.The balloon inflated clear, concentric and remained inflated for five minutes without leakage.The through lumen was patent without any leakage or occlusion.There was no visible damage observed from the catheter body and returned syringe.A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
Event or Problem Description
It was reported that prior to use, the packaging on this swan-ganz catheter was observed to have puncture-like holes and what looks like condensation marks.Images were provided by the customer.There was no patient injury reported.The customer shared that there were multiple devices that had the same issue.As a result of the issue found, the customer pulled their model 123f6p and 110f5 swan-ganz catheters and inspected them all for holes in the packaging.The issue was resolved by switching to a non-edwards brand pulmonary artery catheter.